Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS North Platte, NE

July 10, 2015Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2015, 8:05 PM CDT for Frontier County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 8:05 PM CDT (01:05 UTC)
Expired
Jul 10, 2015, 8:45 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frontier County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:25 PM CDTHAIL 1.755 W Curtis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.5
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS53 KLBF 110105
SVRLBF
NEC063-110145-
/O.NEW.KLBF.SV.W.0166.150711T0105Z-150711T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 845 PM CDT

* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES          
  SOUTHWEST OF CURTIS...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURTIS AROUND 820 PM CDT.
  MOOREFIELD AROUND 845 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4062 10067 4070 10046 4070 10022 4055 10015
      4051 10066
TIME...MOT...LOC 0104Z 248DEG 13KT 4059 10057

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
094 
WWUS53 KLBF 110120
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT FRI JUL 10 2015

NEC063-110145-
/O.CON.KLBF.SV.W.0166.000000T0000Z-150711T0145Z/
FRONTIER NE-
820 PM CDT FRI JUL 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FRONTIER COUNTY UNTIL 845 PM CDT...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST 
OF CURTIS...AND MOVING EAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURTIS AROUND 830 PM CDT.
  MOOREFIELD AROUND 845 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DANCING LEAF EARTH LODGE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 37 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4062 10067 4070 10046 4070 10022 4055 10015
      4051 10066
TIME...MOT...LOC 0120Z 252DEG 10KT 4060 10053

HAIL...1.75IN
WIND...60MPH

$$

TAYLOR
027 
WWUS53 KLBF 110147
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT FRI JUL 10 2015

NEC063-110157-
/O.EXP.KLBF.SV.W.0166.000000T0000Z-150711T0145Z/
FRONTIER NE-
847 PM CDT FRI JUL 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRONTIER COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4062 10067 4070 10046 4070 10022 4055 10015
      4051 10066
TIME...MOT...LOC 0120Z 252DEG 10KT 4060 10053

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:27 PM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jul 10, 3:27 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT FRI JUL 10 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 326 PM CDT FRI JUL 10 2015

FORECAST CHALLENGE REMAINS POPS TONIGHT INTO SATURDAY. PIECES OF
ENERGY CONTINUE TO EJECT OUT OF THE SOUTHWEST UPPER TROUGH...WHERE
MODELS ARE INCONSISTENT IN TIMING AND AREAL COVERAGE. A BLEND OF THE
MODELS USED AND TREND TOWARD THE HIRES ARW/NMM SOLUTIONS.

AT 19Z SURFACE ANALYSIS SHOWED SURFACE TROUGH EXTENDED SOUTH ON THE
HIGH PLAINS WITH A WARM FRONT EXTENDING FROM ACROSS SOUTHWEST NEB
INTO EAST CENTRAL KANSAS. A DRYLINE ALSO EXTENDED SOUTH THROUGH FAR
EASTERN COLORADO INTO NEW MEXICO. THE PATTERN CHANGES LITTLE TONIGHT
WITH SOUTHERLY WINDS TO DRAW MOISTURE NORTHWARD WITH ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE AREA. THE
RADAR IS CURRENTLY SHOWING INCREASED RETURNS ACROSS THE SOUTHWEST
INTO THE PANHANDLE...WHERE A CONVECTIVE COMPLEX IS POSSIBLE THAT
COULD DEVELOP IN THE SOUTHWEST AND BUILD EAST OVERNIGHT.
YET...CANNOT RULE OUT CONVECTION ANYWHERE TONIGHT AS THE IMPULSES
CONTINUE TO LIFT NORTHEAST. TONIGHT LOW TEMPERATURES WILL BE AROUND
60 IN THE EASTERN PANHANDLE TO MID 60S FURTHER EAST. AREAS OF FOG
ARE POSSIBLE TOWARD DAYBREAK ACROSS THE SOUTHWEST. THE EXTENT OF THE
FOG COULD EXTEND NORTH TO HIGHWAY 2 AFTER 5 AM CDT TO MID MORNING.

SATURDAY TEMPERATURES CONTINUE TO TREND UPWARDS. THE SOUTHWEST FLOW
ALOFT PREVAILS AS THE SURFACE FRONT BEGINS TO PUSH EAST.
TEMPERATURES WILL CLIMB INTO THE 90S THROUGHOUT. BY LATE AFTERNOON
THUNDERSTORMS WILL AGAIN BE POSSIBLE ALONG AND EAST OF THE FRONTAL
BOUNDARY...GENERALLY EAST OF A LINE FROM OGALLALA TO VALENTINE.
SEVERE STORMS CANNOT BE RULED OUT AS THE THUNDERSTORMS DEVELOP AND
MOVE NORTHEASTWARD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 326 PM CDT FRI JUL 10 2015

AN UPPER HIGH OVER THE SOUTHERN PLAINS AND A NEARLY STATIONARY
SURFACE BOUNDARY ON THE HIGH PLAINS WILL CREATE A FAIRLY ACTIVE
WEATHER PATTERN THROUGH MOST OF NEXT WEEK.

FOR SATURDAY...THE SURFACE BOUNDARY IS IN CENTRAL NEBRASKA BY 00Z SO
THE ASSOCIATED LOW LEVEL FORCING IS NORTHEAST THROUGH SOUTH CENTRAL
NEBRASKA. THIS WILL BRING ANY CHANCES OF PRECIPITATION IN CENTRAL
AND WESTERN NEBRASKA TO AN END BY 03Z.

THE 0-2KM THETA-E AND MIXING RATIO SHOW A NEW BOUNDARY DEVELOPING
NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA EARLY SUNDAY AND IT IS
FORCED EASTWARD QUICKLY BEFORE THE ATMOSPHERE HAS THE CHANCE TO
RELOAD. THEREFORE CONDITIONS ARE MARGINALLY STABLE WITH LITTLE
AVAILABLE MOISTURE AND WE WILL KEEP PRECIPITATION CHANCES LESS THAN
15 PERCENT.

THE NEXT REAL SHOT AT SIGNIFICANT PRECIPITATION IN CENTRAL AND
WESTERN NEBRASKA IS TUESDAY EVENING. A TRAJECTORY FROM THE SOUTHWEST
U.S. WILL BRING SOME MOISTURE TO THE HIGH PLAINS IN TIME TO FEED A
BOUNDARY IN THE AREA. AS THE SURFACE BOUNDARY BULGES EAST...SOME LOW
LEVEL FORCING IS REALIZED WITH THE STRONGEST LIFT IN CENTRAL AND
NORTH CENTRAL NEBRASKA. WITH PRECIPITABLE WATER VALUES APPROACHING
1.5 INCH...SOME HEAVY RAIN IS POSSIBLE. HOWEVER...WITH AVAILABLE
POTENTIAL ENERGY AT LESS THAN 800J/KG AND DEEP SHEAR OF 20-25KT...
THE RISK OF LARGE HAIL IS MINIMAL.

ON WEDNESDAY...RETURN FLOW BRINGS A MOISTURE TRAJECTORY FROM THE
GULF OF MEXICO TO CENTRAL NEBRASKA AND THE THETA-E RIDGE BUILDS OVER
CENTRAL NEBRASKA INTO EASTERN SOUTH DAKOTA JUST AHEAD OF ANOTHER LOW
LEVEL BOUNDARY. THIS TRAJECTORY WOULD ACTUALLY FAVOR NORTH CENTRAL
NEBRASKA FOR THUNDERSTORMS WEDNESDAY EVENING AND OVERNIGHT THOUGH
SOME CHANCE MAY BE APPROPRIATE FOR CENTRAL AND SOUTHWEST NEBRASKA.
PROJECTION OF THE CONVECTIVE PARAMETERS SHOWS SURFACE-BASED
AVAILABLE POTENTIAL ENERGY OF 4000J/KG WITH 0-6KM BULK SHEAR 30-40KT
IN NORTH CENTRAL NEBRASKA...SO SEVERE STORMS ARE POSSIBLE. AT THAT
FORECAST RANGE... THOUGH...IT IS A LITTLE TOO EARLY TO START HITTING
IT IN THE OUTLOOKS.

WITH A PERSISTENT SURFACE BOUNDARY IN THE WEST...THERE ARE SOME
CHANCES OF STORMS AGAIN THURSDAY NIGHT AND FRIDAY AFTERNOON.

OTHERWISE...THE RETURN OF SUMMER-LIKE TEMPERATURES IS THE OTHER
NEWS ITEM WITH ABOVE AVERAGE TEMPERATURES THROUGH THURSDAY. IN
FACT...SOME GUIDANCE INDICATES TEMPERATURES APPROACHING 100F OVER A
LARGE PART OF NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. FOR THE TIME
BEING...WE WILL KEEP THEM IN THE MID TO UPPER 90S. FOR MONDAY
THROUGH THURSDAY...LOW TO MID 90S ARE MORE LIKELY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI JUL 10 2015

SHORT TERM MODELS CONTINUE TO GENERATE ISOLATED POPS THIS
EVENING...THEN CLOUDS DEVELOPING ACROSS THE SOUTHWEST WITH BASES
BELOW 3 KFT. THESE LOW CLOUDS AND CEILINGS SHOULD DISSIPATE WITH
THE LOSS OF HEATING. OTHERWISE...VISUAL FLIGHT RULES AT TERMINALS
KLBF AND KVTN THROUGH 18Z SATURDAY. MODELS ARE HINTING TOWARD
BOUNDARY LAYER MOISTURE OVERNIGHT TOWARD DAYBREAK THAT MAY RESULT
IN SOME PATCHY FOG WITH VISIBILITY AOB 5 SM IN BR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KECK
LONG TERM...SPRINGER
AVIATION...KECK
Hazardous weather outlook, Jul 10, 3:38 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT FRI JUL 10 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-112045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
338 PM CDT FRI JUL 10 2015 /238 PM MDT FRI JUL 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE
TONIGHT THROUGHOUT THE OUTLOOK AREA. THE THREAT FOR SEVERE
THUNDERSTORMS IS LOW...YET STRONG WINDS ARE POSSIBLE.

TOWARD DAYBREAK SATURDAY AREAS OF FOG DEVELOP WILL BE POSSIBLE
ACROSS SOUTHWEST NEBRASKA...NORTH TO HIGHWAY 2.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL SYSTEM WILL MOVE EAST ON SATURDAY THAT WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT. THE THREAT FOR SEVERE THUNDERSTORMS
ARE LOW...BUT CANNOT BE COMPLETED RULED OUT. THEN THE HEAT BUILDS
SUNDAY AND MONDAY WITH TRIPLE DIGIT TEMPERATURES LIKELY. THE
POTENTIAL FOR THUNDERSTORMS LINGERS EACH DAY WITH THE SEVERE
THREAT LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KECK

In the hours before

Local storm report, Jul 10, 6:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             10 S MAYWOOD            40.51N 100.62W
07/10/2015  E1.00 INCH       FRONTIER           NE   PUBLIC

&&

SBAKER
Special weather statement, Jul 10, 6:49 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT FRI JUL 10 2015

NEZ005-094-110030-
EASTERN CHERRY NE-WESTERN CHERRY NE-
649 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 730
PM CDT/630 PM MDT/...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF MERRITT RESERVOIR DAM...OR 30
MILES SOUTHWEST OF VALENTINE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 181 AND 187.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 99 AND 112.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ROBERG
Local storm report, Jul 10, 6:55 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             15 SSW VALENTINE        42.67N 100.66W
07/10/2015  E1.00 INCH       CHERRY             NE   PUBLIC

&&

SBAKER
Local storm report, Jul 10, 6:56 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     15 SSW VALENTINE        42.67N 100.66W
07/10/2015  E60 MPH          CHERRY             NE   PUBLIC

&&

SBAKER
Local storm report, Jul 10, 7:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             10 S CURTIS             40.49N 100.51W
07/10/2015  E1.25 INCH       FRONTIER           NE   PUBLIC

&&

SBAKER
Local storm report, Jul 10, 7:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             4 W STOCKVILLE          40.53N 100.46W
07/10/2015  E1.00 INCH       FRONTIER           NE   PUBLIC

            ALSO ESTIMATED WINDS AT 40 TO 50 MPH.

&&

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jul 10, 7:30 PM CDTSevere Thunderstorm WarningLBFFrontier45 min
Jul 10, 7:45 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Jul 10, 8:24 PM CDTSevere Thunderstorm WarningLBFFrontier40 min
Jul 10, 9:57 PM CDTAreal Flood AdvisoryLBFFrontier6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.